BibTeX record journals/siamco/ZhuK20

download as .bib file

@article{DBLP:journals/siamco/ZhuK20,
  author       = {Yang Zhu and
                  Miroslav Krstic},
  title        = {Adaptive and Robust Predictors for Multi-input Linear Systems with
                  Distributed Delays},
  journal      = {{SIAM} J. Control. Optim.},
  volume       = {58},
  number       = {6},
  pages        = {3457--3485},
  year         = {2020},
  url          = {https://doi.org/10.1137/19M1266484},
  doi          = {10.1137/19M1266484},
  timestamp    = {Sat, 09 Jan 2021 14:13:15 +0100},
  biburl       = {https://dblp.org/rec/journals/siamco/ZhuK20.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}